# SDR DALA2023091107407

- Difficulty date: September 6, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N956DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38742
- Aircraft time: 25,223 hours, 12,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4465800) AISLE EMERG LIGHT ON ROW 10 RT INOP. RECONNECTED CONNECTOR FOR EMERG LIGHT IAW B737 AMM 20-60.
